MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in a calcified vessel.A 3.00 x 16 synergy drug-eluting stent was advanced for treatment.However, during the procedure, the stent was caught on the calcium and was pushed back onto the catheter.The balloon was inflated in the lesion but no stent was deployed because the stent was on the stent catheter and not on the balloon.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy ii us mr 3.00 x 16mm stent delivery system was returned for analysis.A visual examination of the stent found signs of stent damage.The stent had moved proximally on the balloon with the majority of the stent on the distal shaft.The entire length of the stent was stretched with struts lifted along the length.Due to the stent movement and damage, an undamaged stent outer diameter)measurement was not possible to obtain.The balloon cones were reviewed, and issues were noted.The balloon appeared inflated and deflated with balloon folds relaxed.A visual and microscopic examination of the bumper tip showed no issues.A visual and tactile examination of the hypotube found multiple kinks along the length of the hypotube shaft.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10831627
Report Number2134265-2020-15600
Device Sequence Number2904647
Product Code NIQ
UDI-Device Identifier08714729840114
UDI-Public08714729840114
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2022
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0025859300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2020
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1